# SDR NWAA072365650

- Difficulty date: June 24, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 17,127 hours, 6,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SLIDE LIGHT AT DOOR 2L INOP.  MAINTENANCE REPAIRED PINCHED WIRES.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
